Jump to content
  •  

    Get Your HadIt.com Merch.

    2022-11-16_06-22-29.png

    Check them out here

  • 0

chuck1951

Question

i was at the Great Lakes Naval Center Boot camp in early 1970. without my knowing at the time i was in an experiment were i was injected with Amantadine. guys were getting sick before they could get back to their bunks.  all kinds of side effects from this stuff. has anybody filed with the VA over this ?

Link to comment
Share on other sites

  • Answers 1
  • Created
  • Last Reply

Top Posters For This Question

Top Posters For This Question

1 answer to this question

Recommended Posts

  • 0

I was assigned to basic training unit, A-2-4, Fort Knox,1979, and we received injections that made our entire unit so sick that the Army stopped our PT and confined us to quarters until our symptoms subsided.

The symptoms that we had was nausea, vomiting, fever, dizziness.

We were guinea pigs.

I'll never know what the Army injected us with.

My service treatment medical records show that I began experiencing chronic respiratory illness after the injections were administered.

Bilateral lung field calcifications show up on my chest xrays on my discharge examination.

Here is a link by the GAO concerning experiments on service members:

http://archive.gao.gov/t2pbat2/152601.pdf

 

Edited by 63Charlie (see edit history)
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Answer this question...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



×
×
  • Create New...

Important Information

{terms] and Guidelines